# SDR FDEA202509121697

- Difficulty date: September 12, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N786FD
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 78,861 hours, 31,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE LIGHT INOPERATIVE.  AMM: 33-51-06-2-1  RELAMPED R1 DOOR SLIDE LIGHT, OP'S CHECKS GOOD.  USED P/N 767 LIGHT BULB.  AMM: 33-51-06-2-1  RELAMPED R1 DOOR SLIDE LIGHT, OP'S CHECKS GOOD.
